toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Arbelaez, H.; Hernandez, R.; Sierra, W. doi  openurl
  Title Normal harmonic mappings Type Journal Article
  Year 2019 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.  
  Volume 190 Issue 3 Pages 425-439  
  Keywords Harmonic mappings; Normal family; Normal mappings; Univalent function  
  Abstract The main purpose of this paper is to study the concept of normal function in the context of harmonic mappings from the unit disk D to the complex plane. In particular, we obtain necessary conditions for a function f to be normal.  
  Address [Arbelaez, Hugo] Univ Nacl Colombia, Medellin, Colombia, Email: hjarbela@unal.edu.co;  
  Corporate Author Thesis  
  Publisher Springer Wien Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue (up) Edition  
  ISSN 0026-9255 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000490002700003 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 1087  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: